... issues that are effecting my job. Does anyone know what I should do now?
Hello Allsmiles. Memory loss/attention is not uncommon, to taking psychiatric medication(s) . A dose adjustment might be in order (if possible, your doctor can be the person to determine this) which often helps to solve the issue/problem. Regards pledge
My memory is so bad even when I was on 100 mg it caused me to forget to put my van in park and it ran me over and I lost my job if being a nanny. I thought it was the Zoloft but now I think it's lamitcal because I'm off the Zoloft and still my memory is horrible and they increased me to 200 mg daily and I'm having severe spasms plus I'm on precise yet a narcotic for pain. Ugh... I'm seriously going to get off of these. I'm on them for bipolar and there is risk for rash and menigngitis
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2011 • 3 answers
Updated 22 Aug 2018 • 5 answers
Lamictal - I'm currently at 300mg per day on lamotrigine. Since it's not working as well as it used?
Updated 4 Oct 2012 • 4 answers
Updated 31 Aug 2015 • 1 answer
Updated 7 Jan 2016 • 4 answers